兰州大学机构库 >数学与统计学院
Periodic wave solutions to a coupled KdV equations with variable coefficients
Zhou, YB; Wang, ML(王明亮); Wang, YM; Zhou, YB (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
2003-02-17
Source PublicationPHYSICS LETTERS A
ISSN0375-9601
Volume308Issue:1Pages:31-36
AbstractThe periodic wave solutions to a coupled KdV equations with variable coefficients are obtained by using F-expansion method which can be thought of as an over-all generalization of Jacobi elliptic function expansion method. In the limit cases, the solitary wave solutions are obtained as well. (C) 2003 Elsevier Science B.V. All rights reserved.
Keywordcoupled KdV equations with variable coefficients F-expansion method periodic wave solutions Jacobi elliptic functions solitary wave solutions
Subject AreaPhysics
PublisherELSEVIER
DOI10.1016/S0375-9601(02)01775-9
Publication PlaceAMSTERDAM
Indexed BySCIE
Language英语
First Inst
WOS IDWOS:000181001900006
SubtypeArticle
DepartmentLanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China;
Lanzhou Univ, Dept Mech, Lanzhou 730000, Peoples R China;
Henan Univ Sci & Technol, Dept Math & Phys, Luoyang 471039, Peoples R China
Citation statistics
Cited Times:377[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/117633
Collection数学与统计学院
Corresponding AuthorZhou, YB (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Recommended Citation
GB/T 7714
Zhou, YB,Wang, ML,Wang, YM,et al. Periodic wave solutions to a coupled KdV equations with variable coefficients[J]. PHYSICS LETTERS A,2003,308(1):31-36.
APA Zhou, YB,Wang, ML,Wang, YM,&Zhou, YB .(2003).Periodic wave solutions to a coupled KdV equations with variable coefficients.PHYSICS LETTERS A,308(1),31-36.
MLA Zhou, YB,et al."Periodic wave solutions to a coupled KdV equations with variable coefficients".PHYSICS LETTERS A 308.1(2003):31-36.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Zhou, YB]'s Articles
[Wang, ML]'s Articles
[Wang, YM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhou, YB]'s Articles
[Wang, ML]'s Articles
[Wang, YM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhou, YB]'s Articles
[Wang, ML]'s Articles
[Wang, YM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Zhou-2003-Periodic wave solutions to a coupled.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.